# SDR SWIA201128933

- Difficulty date: December 9, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 23,209 hours, 19,695 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE LEADING EDGE CHAFED AT 120 WS.  (C-CHECK)  REPAIR PER SRM.
